# SDR CALA2017112404197

- Difficulty date: November 24, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 24,696 hours, 8,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032
- Part serial: 51420
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROWS 7 - 12 & 32 - 37 INOPERATIVE.  REMOVED & REPLACED THE EMERGENCY LIGHT POWER SUPPLIES AT M1672 & M1676.  OP CHECKED GOOD IAW AMM 33-51-06-960-806.
